# SDR ASAA2012111493299

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 14,860 hours, 4,581 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL.  LIGHT RESETS NORMALLY.  ZONE TEMP CONTROLLER NR 2 WITH FLT DECK TRIM VALVE FAULT.  RESET AND BOTH ZONE TEMP CONTROLLERS BITE TEST NORMAL IAW FIM 21-61, TASK 801.
